# SDR UPS00833549

- Difficulty date: August 10, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTS STAY ON WITH SWITCH IN ARMED POSITION.  FOUND EMERGENCY EXIT LIGHTING C/B POPPED.  RESET C/B.  PERFORMED GROUND OPS CHECK.  SYS CHECKS GOOD.  OK FOR SERVICE.
